# SDR QXEA2012100801232

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,629 hours, 28,722 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Part number: 9670021
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SPOILER OTBD CAUTION ILLUMINATED.  DIVERTED AND ACCOMPLISHED AN UNEVENTFUL LANDING.  REPLACED NR 2 FLIGHT SPOILER LOW PRESSURE SWITCH 27-61-28-000/400-801.  OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.
